Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

Is it OK to have medicines without having dinner ??

Tags: food, health, entertainment
Asked by nahu khan, 07 Dec '12 11:22 pm
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (12)

1.

Edi,Are you a doctor, if not ,listen to what your doctor says if you want to get better.. If you have medicine without food, your stomach will get upset , will have acidity, gastric problem, even vomiting sensations , which will make you feel more sick .
Answered by Rachana, 07 Dec '12 11:29 pm

 
  
Report abuse
Useful
 (2)
Not Useful
 (0)
Your vote on this answer has already been received
2.

If u do n't eat food before medicine, then medicine will eat u :P
Answered by MAdhavan Avadhany, 07 Dec '12 11:24 pm

 
  
Report abuse
Useful
 (2)
Not Useful
 (0)
Your vote on this answer has already been received
3.

Nopes...
Answered by Giaa, 07 Dec '12 11:30 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
4.

But why would you do that? have something at least
Answered by Annes, 07 Dec '12 11:29 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
5.

U shud get scolded by ur dad fr dat....sirrr u dere..look at her........sitrrrr
Answered by harpreet, 07 Dec '12 11:24 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
6.

Yes
Answered by Alok Khatore, 07 Dec '12 11:23 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
7.

Yes, but not without water :)P
Source: eat something even if it's light
Answered by simon waaras, 07 Dec '12 11:23 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
8.

Doctor ki ray le lo
Answered by hari mohan, 07 Dec '12 11:23 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
9.

Not at all ok
Answered by Buttercups, 08 Dec '12 08:15 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
10.

Not advisable, if it were antibiotics or even pain-killers...!
Answered by Dil Se, 08 Dec '12 08:12 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
Next

Ask a Question

Get answers from the community

600 characters remaining